Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Infant with fever, loose stools, taking antibiotic. What more can be done?

Hi.. My son is 14 months old. He has been having fever for past three days. He was prescribed with an antibiotic clavum 4 ml twice for 4 days, calpol 120 mg for every 4 days and zylocold 3.5 ml twice for 3 days. But he suddently started to pass loose stools in green color approx. 5 to 6 times daily after completing one day of this dosages. Again after the consultation he was prescribed with bifilac sachet but there improvement in loose stools. Kindly help me by giving your valuable prescriptions.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

The loose stools could be due to either taking antibiotics or due to infection.
A stool analysis may be done for evaluation.
Continue giving him bifilac.
Give him enough fluids and electrolyte solutions like pedialyte to keep him well hydrated.
I hope that answers your question.
Dr.Ratnakar Kini
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor